Conjuntos Secuencialmente Cerrados.

Xavier Caicedo

Revista colombiana de matematicas (1980)

  • Volume: 14, page 111-130
  • ISSN: 0034-7426

How to cite


Caicedo, Xavier. "Conjuntos Secuencialmente Cerrados.." Revista colombiana de matematicas 14 (1980): 111-130. <>.

author = {Caicedo, Xavier},
journal = {Revista colombiana de matematicas},
pages = {111-130},
title = {Conjuntos Secuencialmente Cerrados.},
url = {},
volume = {14},
year = {1980},

AU - Caicedo, Xavier
TI - Conjuntos Secuencialmente Cerrados.
JO - Revista colombiana de matematicas
PY - 1980
VL - 14
SP - 111
EP - 130
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.